A theorem of Stickelberger
Mathematica Scandinavica, Tome 1 (1953), pp. 82-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1953__1_165488,
author = {L. CARLITZ},
title = {A theorem of {Stickelberger}},
journal = {Mathematica Scandinavica},
pages = {82--84},
year = {1953},
volume = {1},
zbl = {0050.26701},
url = {http://geodesic.mathdoc.fr/item/MS2_1953__1_165488/}
}
L. CARLITZ. A theorem of Stickelberger. Mathematica Scandinavica, Tome 1 (1953), pp. 82-84. http://geodesic.mathdoc.fr/item/MS2_1953__1_165488/